# SDR BJNA050104

- Difficulty date: February 2, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALK AROUND CHECK, THE AFT RT SERVICE DOOR (R2) EMERGENCY EXIT ESCAPE SLIDE LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REOMVED AND REPLACED THE BATTERY PACK FOR THE AFT RT SERVICE DOOR (R2 EMERGENCY EXIT SLIDE LIGHT IAW MM.  EMERGENCY EXIT LIGHTS NOW OPERATE NORMALLY. (K)
